Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

An affine PI Hopf algebra not finite over a normal commutative Hopf subalgebra


Authors: Shlomo Gelaki and Edward S. Letzter
Journal: Proc. Amer. Math. Soc. 131 (2003), 2673-2679
MSC (2000): Primary 16W30; Secondary 16R20, 16W55
Published electronically: February 20, 2003
MathSciNet review: 1974322
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In formulating a generalized framework to study certain noncommutative algebras naturally arising in representation theory, K. A. Brown asked if every finitely generated Hopf algebra satisfying a polynomial identity was finite over a normal commutative Hopf subalgebra. In this note we show that Radford's biproduct, applied to the enveloping algebra of the Lie superalgebra $\operatorname{pl}(1,1)$, provides a noetherian prime counterexample.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16W30, 16R20, 16W55

Retrieve articles in all journals with MSC (2000): 16W30, 16R20, 16W55


Additional Information

Shlomo Gelaki
Affiliation: Department of Mathematics, Technion-Israel Institute of Technology, Haifa 32000, Israel
Email: gelaki@math.technion.ac.il

Edward S. Letzter
Affiliation: Department of Mathematics, Temple University, Philadelphia, Pennsylvania 19122
Email: letzter@math.temple.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-06815-1
PII: S 0002-9939(03)06815-1
Received by editor(s): December 5, 2001
Received by editor(s) in revised form: April 5, 2002
Published electronically: February 20, 2003
Additional Notes: The first author’s research was supported by the Technion V.P.R. Fund–Loewengart Research Fund, and by the Fund for the Promotion of Research at the Technion. The second author’s research was supported in part by NSF grant DMS-9970413. This research was begun during the second author’s visit to the Technion in August 2001, and he is grateful to the Technion for its hospitality.
Communicated by: Martin Lorenz
Article copyright: © Copyright 2003 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia